# SDR AALA2019111529012

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 62,461 hours, 10,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT ABOVE SEAT 25HJ INOPERABLE. MAINTENANCE RECONNECTED LOOSE CONNECTOR AT SEAT 25HJ AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
